Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Not getting pregnant after abortion with Mifeprin kit. Is it because of medicine?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1974
Answered : 1750 Questions
Hi I am 23 years old. I was pregnant before 6 months but as we already had a 6 months old baby, we decided to abort the baby. Went to a doctor and had mifeprin kit as per her suggestion. But after that, even if me and my husband had intercourses quiet often, i didnt bcom pregnant. I am afraid is it because of the medicine. Kindly help.
Posted Tue, 22 May 2012 in Infertility Problem
Answered by Dr. Swapnendu Sekhar Ghosh 3 hours later
Thank you for the query.
The medication that has been prescribed to you contains mifepristone does not have long term effects on fertility. It is used for the medical termination of pregnancy and will not affect your capability to conceive at present.
I would suggest that you have unprotected intercourse for atleast a year particularly on days 10-17 of your cycle ( day 1 being the day the bleeding starts in your cycle). Further, an ultrasound of your pelvic region and a semen analysis for your husband would be a good starting point.
I would suggest you see your gynaecologist for the same.

I hope I have addressed your concerns. I would be available for follow ups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor